Aa
Aa
A
A
A
Close
Avatar universal

Eye Pressure!


Dear Sir,

I have retina detachments in both eyes after surgeries I had eye pressure problems but on last visit to doctor on wednesday my eye pressure were normal 14 (Right eye) and 9 (Left Eye)  I am using using Cospt, Alphagan, Xalatan( Twice a day and Pilocarpine 2% six hourly. After having these drops, when I awake my eyes get red so please suggest me in detals

Thanks
Sunjay
2 Responses
711220 tn?1251891127
MEDICAL PROFESSIONAL
Both the Alphagan and Xalatan can cause redness.  I am sure your physician will start to decrease these drops since the pressures in your eyes are normal.
Avatar universal
I am curious, what kind of surgery did you have or what was the cause of the retinal detachments in both eyes.  I had cataract surgery crystalens and one month later had a start of a detachment in the upper corner.  Thank God it was caught in time.  So far, I think I am headed in the right direction.  It healed up really strong.
Have an Answer?

You are reading content posted in the Eye Care Community

Top General Health Answerers
177275 tn?1511755244
Kansas City, MO
Avatar universal
Grand Prairie, TX
Avatar universal
San Diego, CA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Discharge often isn't normal, and could mean an infection or an STD.
In this unique and fascinating report from Missouri Medicine, world-renowned expert Dr. Raymond Moody examines what really happens when we almost die.
Think a loved one may be experiencing hearing loss? Here are five warning signs to watch for.
When it comes to your health, timing is everything
We’ve got a crash course on metabolism basics.
Learn what you can do to avoid ski injury and other common winter sports injury.